# SDR FDEA201008243121

- Difficulty date: August 24, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU  DOOR 316AR SKIN CRACKED AT FWD LATCH CUTOUT DAMAGED AREA IAW SRM 52-40-01, FIG 201, P202, REPAIR NR3. PERFORMED HFEC OF CUTOUT AREA IAW NTM 51-00-19, P16, WITH NO CRACK INDICATION. FABRICATED DOUBLER/FILLER REPAIR PARTS FROM 2024-T3, .040", BATCH NR 1862684, IAW SRM 52-40-01, FIG 201, REPAIR NR3. TREATED AREA SRM 51-20-01. INSTALLED DOUBLER/FILLER REPAIR ON APU DOOR, 316AR, IAW SRM 52-40-01 FIG.201, REPAIR NR3.  MAJOR REPAIR
